# SDR HEEA956085

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3425 · Integrated Flight System
- Part: Amplifier
- Part number: 071107600
- Condition: Defective
- Location: Cockpit
- Component: KDA697
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR NEEDLE UNRELIABLE. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
